Calprofen Ibuprofen Suspension

Cookies on our site

We use cookies to provide you with the best experience on our site. If you continue shopping with us we'll assume that you're happy to receive cookies. Find out more about cookies x

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Calprofen is a strawberry flavoured ibuprofen suspension for babies and children. It is used for the relief of pain from dental pain, earache, headache, backache, minor muscular pain, aches, sprains and strains. It can also be used for the reduction of temperature and post-immunisation fever and relief of the symptoms of cold and influenza.

How to Use

  • Babies under 3 months - Not recommended unless advised by your doctor
  • 3 months - 1 year (weighing over 5 kg) - One small (2.5 ml) spoonful, 3 times a day
  • 1 year - 2 years - One small (2.5 ml) spoonful 3 to 4 times a day
  • 3 years - 7 years - One large (5 ml) spoonful 3 or 4 times a day
  • 8 years - 12 years - Two large (5 ml) spoonfuls 3 or 4 times a day

Doses should usually be given every 6 - 8 hours, although if needed a minimum of 4 hours can be left between each dose.

For Post-Immunisation Fever:

One small (2.5 ml) spoonful, followed by another small (2.5 ml) spoonful 6 hours later if necessary. Do not give more than 2 doses in 24 hours. If the fever is not reduced you should consult your doctor.

Hazards and Cautions

For short term use only, do not give to babies aged 3 - 6 months for more than 24 hours, do not give to children aged 6 months or over for more than 3 days.

If symptoms persist or worsen consult your doctor.

Do not exceed the stated dose

Do not give this product if your baby or child
  • Has (or has had two or more episodes of) stomach ulcer, perforation or bleeding
  • Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
  • Is taking NSAID painkillers, or aspirin with a daily dose above 75 mg

Speak to a doctor or your pharmacist before giving the product if your baby or child has or has had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
If you are an adult taking this product you should not take Calprofen in the last 3 months of pregnancy and you should contact your doctor or pharmacist before taking in the first 6 months of pregnancy, if you are trying to get pregnant, if you are elderly or if you are a smoker.

Age Restriction

You must be at least 16 years old to purchase this product.

Suitable For

Children aged 3 months plus.


E965, E219 and E217.

Patient information leaflet

Shopping with us

However you like to shop we've got you covered, from placing an order in-store or by phone to shopping online and through our app.

Discover No7's latest innovation

Discover our first serum clinically proven to reduce the look of wrinkles, firm skin and even skin tone

Save for later

Calprofen Ibuprofen Suspension


0.0 out of 0 based on 0 user reviews Children's cough & cold

£5.99 or 599 points

200 ML £3.00 per 100ML


Home delivery

    Check store availability

Calprofen Ibuprofen (100 mg/5 ml) Suspension 3+ months, effective relief of aches, pain and fever.


When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Suitable For

Children aged 3 months plus.

Active ingredients


Collect 20 points with this purchase

Visit the brand shop

  • Our partner sites

  • Boots WebMD Macmillan